MathSciNet Relay Station
MathSciNet bibliographic data
MR982174 (90e:58158) 58G25 (53C25 57R15)
Friedrich, Th.; Kath, I. Einstein manifolds of dimension five with small first eigenvalue of the Dirac operator. J. Differential Geom. 29 (1989), no. 2, 263–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement